# SDR SWAA2015072142108

- Difficulty date: July 20, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 36,354 hours, 23,561 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 7971637
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STAND BY LIGHT INOPERATIVE AT ROW 12.  REPAIRED WIRE IAW SWPM & AMM.
